# SDR DALA2016070805226

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 71,236 hours, 19,538 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW RECEIVED A RIGHT ENGINE FIRE INDICATION JUST AFTER TAKEOFF.  ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO DEPARTURE.   FOUND EVIDENCE OF FIRE. REMOVED AND REPLACED NR 2 ENGINE.
